staple
Avec cedram.org

Rechercher dans le site


Année 2003

1  2


Jeffrey D. Achter; Joshua Holden
Notes on an analogue of the Fontaine-Mazur conjecture
Vol. 15 no. 3 (2003), p. 627-637 Détail
Victor Alexandru; Nicolae Popescu; Alexandru Zaharescu
A representation theorem for a class of rigid analytic functions
Vol. 15 no. 3 (2003), p. 639-650 Détail
Jilali Assim
Analogues étales de la $p$-tour des corps de classes
Vol. 15 no. 3 (2003), p. 651-663 Détail
Yann Bugeaud
Approximation simultanée par des nombres algébriques
Vol. 15 no. 3 (2003), p. 665-672 Détail
Christophe Delaunay
Computing modular degrees using $L$-functions
Vol. 15 no. 3 (2003), p. 673-682 Détail
Geoffroy Derome
Transcendance des valeurs des fonctions automorphes sur $\mathfrak{H} × \mathfrak{H}$
Vol. 15 no. 3 (2003), p. 683-696 Détail
Louis-Sébastien Guimond; Zuzana Masáková; Edita Pelantová
Combinatorial properties of infinite words associated with cut-and-project sequences
Vol. 15 no. 3 (2003), p. 697-725 Détail
Glyn Harman
Trigonometric sums over primes III
Vol. 15 no. 3 (2003), p. 727-740 Détail
Jeffrey C. Lagarias; Jeffrey O. Shallit
Correction to : “Linear fractional transformations of continued fractions with bounded partial quotients”
Vol. 15 no. 3 (2003), p. 741-743 Détail
Mongi Naimi
Répartition en moyenne de certaines fonctions arithmétiques sur l'ensemble des entiers sans grand facteur premier
Vol. 15 no. 3 (2003), p. 745-766 Détail
Izumi Nakashima; Jun-Ichi Tamura; Shin-Ichi Yasutomi
*-sturmian words and complexity
Vol. 15 no. 3 (2003), p. 767-804 Détail
Alexei Panchishkin
Sur une condition suffisante pour l'existence de mesures $p$-adiques admissibles
Vol. 15 no. 3 (2003), p. 805-829 Détail
Pierre Parent
No $17$-torsion on elliptic curves over cubic number fields
Vol. 15 no. 3 (2003), p. 831-838 Détail
Samir Siksek
On the diophantine equation $x^2 = y^p + 2^k z^p$
Vol. 15 no. 3 (2003), p. 839-846 Détail
Qiang Wu
A new exceptional polynomial for the integer transfinite diameter of $[0,1]$
Vol. 15 no. 3 (2003), p. 847-861 Détail
Alexandru Zaharescu
The distribution of the values of a rational function modulo a big prime
Vol. 15 no. 3 (2003), p. 863-872 Détail
Jean Ecalle
ARI/GARI, la dimorphie et l'arithmétique des multizêtas : un premier bilan
Vol. 15 no. 2 (2003), p. 411-478 Détail
Stéphane Fischler
Groupes de Rhin-Viola et intégrales multiples
Vol. 15 no. 2 (2003), p. 479-534 Détail
Yuri V. Nesterenko
Integral identities and constructions of approximations to zeta-values
Vol. 15 no. 2 (2003), p. 535-550 Détail
Tanguy Rivoal
Indépendance linéaire des valeurs des polylogarithmes
Vol. 15 no. 2 (2003), p. 551-559 Détail
Carlo Viola
Birational transformations and values of the Riemann zeta-function
Vol. 15 no. 2 (2003), p. 561-592 Détail
Wadim Zudilin
Well-poised hypergeometric service for diophantine problems of zeta values
Vol. 15 no. 2 (2003), p. 593-626 Détail
Yves André
Arithmetic Gevrey series and transcendence. A survey
Vol. 15 no. 1 (2003), p. 1-10 Détail
Matthew H. Baker; Kenneth A. Ribet
Galois theory and torsion points on curves
Vol. 15 no. 1 (2003), p. 11-32 Détail
James W. Cogdell
On sums of three squares
Vol. 15 no. 1 (2003), p. 33-44 Détail
Geoffroy Derome
Corps de définition et points rationnels
Vol. 15 no. 1 (2003), p. 45-55 Détail
Sophie Dion
Un théorème de transcendance en caractéristique finie
Vol. 15 no. 1 (2003), p. 57-82 Détail
David S. Dummit; Jonathan W. Sands; Brett Tangedal
Stark's conjecture in multi-quadratic extensions, revisited
Vol. 15 no. 1 (2003), p. 83-97 Détail
Sylvain Duquesne
Points rationnels et méthode de Chabauty elliptique
Vol. 15 no. 1 (2003), p. 99-113 Détail
Martin Epkenhans
On the annihilating ideal for trace forms
Vol. 15 no. 1 (2003), p. 115-124 Détail

1  2